About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 750403, 9 pages
http://dx.doi.org/10.1155/2012/750403
Research Article

A Unique Common Triple Fixed Point Theorem for Hybrid Pair of Maps

1Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur 522510, India
2Department of Mathematics, Swarnandhra Institute of Engineering and Technology, Seetharampuram, Narspur 534 280, India
3Department of Mathematics and Computer Science, Cankaya University, 06810 Ankara, Turkey

Received 25 June 2012; Accepted 29 August 2012

Academic Editor: Nikolaos Papageorgiou

Copyright © 2012 K. P. R. Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain a unique common triple fixed point theorem for hybrid pair of mappings in metric spaces. Our result extends the recent results of B. Samet and C. Vetro (2011). We also introduced a suitable example supporting our result.